# SDR ASOA2015072513452

- Difficulty date: July 25, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 33,642 hours, 25,032 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL SEAT TRACK SEGMENT 785-830 HAS CORROSION.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-41-101-001-A01.  FABRICATED NEW SEAT TRACK IAW ECTC REO 670-53-00-343, REV J COMPLIED WITH ECTC REO 670-53-00-343 & GREO 670-53-00-343, REV L.  REMOVED SEAT TRACK SIDEWALL LT SIDE AT FS 785-830, REF: AMM 53-00-49-000-801-A01.  INSTALLED SEAT TRACK SIDEWALL LT SIDE AT F/S 785-830, REF AMM 53-00-49-400-801-A01.
